# SDR DALA2024080507779

- Difficulty date: August 2, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 73,939 hours, 27,979 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

SHIP 3756 -FIRE- DURING TAXI ANOTHER AIRCRAFT REPORTED A SMALL FLAME FROM THE LEFT ENGINE EXHAUST PLUG. CORRECTIVE ACTION: PERFORMED HIGH POWER RUN AND INSPECTED EXHAUST AREA FOR OIL LEAKS WITH NO TROUBLE FOUND.
